# SDR DALA2022022401216

- Difficulty date: February 22, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 64,627 hours, 21,046 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5815 AFTER DISARMING THE 1R ENTRY DOOR,THE SLIDE LIGHT REMAINED ILLUMINATED. CORRECTIVE ACTION: VERIFIED DR GIRT BAR DISENGAGED OPEN DOOR+INSP FOR DEBRIS. NONE FOUND. CLOSED DOOR AND CYCLED ARMING LEVER TO ARM+DISARM 5 TIMES. OPS NRML. NO DEFECTS NOTED. (8311100)
